# SDR SIMA200130302

- Difficulty date: October 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CORROSION ON SEAT TRACK AT BL 18.3L, BETWEEN STATIONS 297 TO 348 TO BE OUT OF SRM LIMITS.  CUT OUT A 56 INCH SECTION OF EXISTING SEAT TRACK.  PREPARED A SEAT TRACK REPAIR EXTRUSION AND A REPAIR U-BEAM.  INSTALLATION DONE IAW SAAB 340 SRM (72LKS 3079 REV 38) 53-70-60, AND STANDARD SRM PRINCIPLES.  (M)
